# SDR IPXA2016022800030

- Difficulty date: February 5, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA79843
- Condition: Corroded
- Location: Bs 1966
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO FLOOR ANGLE HAS CORROSION BS 1966, RBL6 ACCOMPLISHED BLEND REPAIR ON AFT CARGO FLOOR ANGLE BS 1966, RBL 6 IAW SRM 53-00-00 AND SRM 53-60-08
